Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 244, NWS Tallahassee, FL

July 4, 2015Clay County, Early County, Randolph County, Georgia; Dale County, Henry County, Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 4, 2015, 8:24 PM EDT for Clay County, Early County, Randolph County, Georgia; Dale County, Henry County, Houston County, Alabama. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 8:24 PM EDT (00:24 UTC)
Expired
Jul 4, 2015, 9:15 PM EDT
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dale County, AL, Henry County, AL, Houston County, AL, Clay County, GA, Early County, GA, Randolph County, GA

The radar

The Ft Rucker radar (KEOX), 37 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 8:35 PM EDTTSTM WND DMGEcho, ALESTIMATED 15 TO 20 REPORTS OF TREES BLOWN DOWN IN DALE COUNTY...ESPECIALLY ACROSS NORTHERN AND CENTRAL SECTIONS OF THE COUNTY.
Jul 4, 8:38 PM EDTTSTM WND GST 403 E Midland City, AL35 KNOT PEAK GUST AT DOTHAN AIRPORT KDHN.
Jul 4, 8:55 PM EDTTSTM WND DMG3 Wsw Fort Gaines, ALTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS52 KTAE 050024
SVRTAE
ALC045-067-069-GAC061-099-243-050115-
/O.NEW.KTAE.SV.W.0244.150705T0024Z-150705T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
824 PM EDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  HEASTERN DALE COUNTY IN SOUTHEASTERN ALABAMA...
  HENRY COUNTY IN SOUTHEASTERN ALABAMA...
  WESTERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
  CLAY COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHWESTERN RANDOLPH COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 915 PM EDT/815 PM CDT/

* AT 824 PM EDT /724 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE
  OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  GAINO TO 6 MILES NORTH OF SLOCOMB...AND MOVING EAST AT 45 MPH.

  TREES HAVE BEEN BLOWN DOWN IN COFFEE AND DALE COUNTIES WITH THIS
  LINE OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ABBEVILLE...FORT GAINES...CUTHBERT...HEADLAND...DOTHAN...MIDLAND
  CITY...KINSEY...ASHFORD...COWARTS...NEWTON...WEBB...COLUMBIA...
  PINCKARD...GRIMES...NEWVILLE...NAPIER FIELD...BELLVILLE...
  HALEBURG...GREEN ACRES AND SCOTTSBORO CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS 
UNTIL THIS STORM PASSES. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD 
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER 
BEFORE TAKING COVER. 

&&

LAT...LON 3179 8478 3120 8507 3120 8563 3171 8538
      3170 8522 3174 8520 3177 8516 3177 8512
      3178 8514 3177 8503
TIME...MOT...LOC 0024Z 268DEG 37KT 3181 8527 3120 8558 

$$

08-LAMERS
3 follow-up statements
529 
WWUS52 KTAE 050045
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EDT SAT JUL 4 2015

ALC045-067-069-GAC061-099-243-050115-
/O.CON.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
HOUSTON AL-DALE AL-HENRY AL-EARLY GA-CLAY GA-RANDOLPH GA-
845 PM EDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
EDT/815 PM CDT/ FOR NORTHERN HOUSTON...SOUTHEASTERN DALE...HENRY...
NORTHWESTERN EARLY...CLAY AND SOUTHWESTERN RANDOLPH COUNTIES...

AT 843 PM EDT /743 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
GEORGETOWN TO NEAR COWARTS...MOVING EAST AT 45 MPH. TREES HAVE BEEN 
BLOWN DOWN WITH THIS LINE OF STORMS IN SOUTHEAST ALABAMA.

LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...CUTHBERT...HEADLAND...DOTHAN...MIDLAND
CITY...KINSEY...ASHFORD...COWARTS...NEWTON...WEBB...COLUMBIA...
PINCKARD...GRIMES...NEWVILLE...NAPIER FIELD...BELLVILLE...HALEBURG...
GREEN ACRES AND SCOTTSBORO CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. 

IF ON OR NEAR LAKE EUFALA OR WALTER F GEORGE LAKE...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. MOVE TO SAFE SHELTER 
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3179 8478 3120 8507 3120 8563 3171 8538
      3170 8522 3174 8520 3177 8516 3177 8512
      3178 8514 3177 8503
TIME...MOT...LOC 0043Z 268DEG 37KT 3182 8505 3121 8536 

$$

08-LAMERS
010 
WWUS52 KTAE 050055
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EDT SAT JUL 4 2015

ALC045-050104-
/O.CAN.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
DALE AL-
855 PM EDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
8 5 0 9 4 2 8 8 3 3.

LAT...LON 3179 8478 3120 8507 3120 8549 3129 8546
      3129 8542 3141 8542 3170 8533 3170 8522
      3174 8520 3177 8516 3177 8513 3178 8514
      3177 8503
TIME...MOT...LOC 0054Z 269DEG 31KT 3181 8500 3119 8529 

$$

ALC067-069-GAC061-099-243-050115-
/O.CON.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
HOUSTON AL-HENRY AL-EARLY GA-CLAY GA-RANDOLPH GA-
855 PM EDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
EDT/815 PM CDT/ FOR NORTHEASTERN HOUSTON...HENRY...NORTHWESTERN
EARLY...CLAY AND SOUTHWESTERN RANDOLPH COUNTIES...

AT 854 PM EDT /754 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF GEORGETOWN TO COWARTS...MOVING EAST AT 35 MPH.

MULTIPLE REPORTS OF TREES BEING BLOWN DOWN HAVE BEEN RECEIVED FROM 
DALE COUNTY. SEEK SHELTER NOW.

LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...CUTHBERT...HEADLAND...DOTHAN...KINSEY...
ASHFORD...COWARTS...WEBB...COLUMBIA...NEWVILLE...BELLVILLE...
HALEBURG...GREEN ACRES...SCOTTSBORO CROSSROADS...PLEASANT PLAINS...
CAPPS...BETHEL...SCREAMER AND GRABALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND 
DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING. DO 
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. 

&&

LAT...LON 3179 8478 3120 8507 3120 8549 3129 8546
      3129 8542 3141 8542 3170 8533 3170 8522
      3174 8520 3177 8516 3177 8513 3178 8514
      3177 8503
TIME...MOT...LOC 0054Z 269DEG 31KT 3181 8500 3119 8529 

$$

08-LAMERS
775 
WWUS52 KTAE 050108
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
908 PM EDT SAT JUL 4 2015

ALC067-069-GAC061-099-243-050117-
/O.EXP.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
HOUSTON AL-HENRY AL-EARLY GA-CLAY GA-RANDOLPH GA-
908 PM EDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON...
HENRY...NORTHWESTERN EARLY...CLAY AND SOUTHWESTERN RANDOLPH COUNTIES
WILL EXPIRE AT 915 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HENRY 
COUNTY AND PARTS OF SOUTHWEST GEORGIA FOR THE SAME LINE OF STORMS.

LAT...LON 3179 8478 3120 8507 3120 8549 3129 8546
      3129 8542 3141 8542 3170 8533 3170 8522
      3174 8520 3177 8516 3177 8513 3178 8514
      3177 8503
TIME...MOT...LOC 0105Z 268DEG 37KT 3181 8500 3119 8529 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:37 PM EDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jul 4, 3:37 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 PM EDT SAT JUL 4 2015

.NEAR TERM [THROUGH TONIGHT]...

AN UPPER LEVEL +PV ANOMALY WILL SWING EASTWARD FROM ARKANSAS TO THE
APPALACHIANS, INCREASING THE LLJ OVER NORTHERN GEORGIA AND UP
THROUGH THE CAROLINA'S. THIS UPPER LEVEL DISTURBANCE IS ENHANCING A
SURFACE COLD FRONT THAT STRETCHES FROM THE VIRGINIA-WEST VIRGINIA
BORDER SOUTHWESTWARD TO ARKANSAS, WHICH HAS AN OUTFLOW BOUNDARY THAT
LIES TO ITS SOUTH NEAR OUR CWA NORTHERN BORDER. LOCAL RADAR IMAGERY
SHOWS A HIGH COVERAGE OF STORMS FORMING NEAR THIS BOUNDARY. IN
ADDITION TO THE ENHANCED CONVECTION ALONG THAT BOUNDARY, WE ALSO
HAVE A FAIRLY ACTIVE NORTH FLORIDA SEA BREEZE FRONT MOVING INLAND.
MODERATE 1000-700 MB FLOW FROM THE SOUTHWEST WILL HELP FEED GULF
MOISTURE INTO THE SEA BREEZE STORMS AND THOSE FORMING ALONG THE
SURFACE BOUNDARY. SPC MESOANALYSIS SHOWS AROUND 3000 J/KG SBCAPE
OVER OUR AREA AND THE 12Z TAE SOUNDING SHOWED MID LEVEL LAPSE RATES
AROUND 6.5 C/KM. WITH THIS MUCH INSTABILITY IN THE ENVIRONMENT, WE
EXPECT SOME OF THE THUNDERSTORMS TODAY TO PRODUCE DOWNBURSTS OF
DAMAGING WINDS AND POSSIBLY SOME SMALL HAIL AS WELL. STORMS WILL
CLEAR OUT OF FLORIDA AROUND SUNSET, BUT MAY LAST INTO THE EVENING
HOURS IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. TEMPERATURES TODAY
WILL PEAK IN THE UPPER 80S TO LOW 90S, DIPPING INTO THE LOW 70S
OVERNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...

THE BROAD 500 MB TROUGH COVERING THE SOUTHEASTERN STATES WILL
PERSIST THROUGH MONDAY BEFORE GETTING ABSORBED IN THE NORTHERN
STREAM MONDAY NIGHT. A FAIRLY STRONG SHORT WAVE TROUGH WILL ROTATE
THROUGH THE BASE OF THE LONG WAVE TROUGH ON SUNDAY WITH A WEAKER ONE
ARRIVING ON MONDAY. BOTH FEATURES WILL ENHANCE RAIN CHANCES IN THE
DEEP MOIST SOUTHWEST FLOW. CAM GUIDANCE SHOWS POPS IN THE LIKELY TO
CATEGORICAL RANGE THROUGHOUT OUR CWA ON SUNDAY WHICH IS WELL ABOVE
MOS. WENT WITH LIKELY POPS (60-70%) ALL ZONES SUNDAY AND GOOD CHANCE
(50%) FOR MOST INLAND AREAS MONDAY. MAX TEMPS WILL BE AT OR JUST
UNDER SEASONAL LEVELS (UPPER 80S TO LOWER 90S) AND LOWS WILL BE IN
THE LOWER TO MID 70S.

.LONG TERM [TUESDAY THROUGH SATURDAY]...

AS THE UPPER TROUGH DE-AMPLIFIES, A NARROW RIDGE WILL GRADUALLY
BUILD WESTWARD FROM THE WESTERN ATLANTIC TO THE DESERT SOUTHWEST.
MEANWHILE, THE SURFACE RIDGE WILL REMAIN TO OUR SOUTH. THIS PATTERN
WILL BRING NEAR TO ABOVE SEASONAL TEMPERATURES (LOWS IN THE 70S AND
HIGHS IN THE LOWER TO MID 90S) WITH NEAR TO BELOW CLIMO POPS (30-
40%).

&&

.AVIATION...

[THROUGH 18Z SUNDAY] WE ARE EXPECTING A HIGH COVERAGE OF
THUNDERSTORMS ACROSS THE TRI-STATE AREA TODAY, WITH STORMS NEAR DHN
AND ABY LASTING INTO THE EVENING HOURS. IFR-MVFR VISIBILITIES AND
CEILINGS WILL BE POSSIBLE WHEN STORMS DIRECTLY AFFECT TERMINALS,
ALONG WITH WINDS GUSTS OF 25 KTS OR MORE. ANOTHER ROUND OF FOG AND
LOW STRATUS CLOUDS MAY BE POSSIBLE IN THE EARLY MORNING HOURS AT DHN
AND VLD. SUNDAY MORNING, THUNDERSTORMS ARE EXPECTED TO HAVE AN EARLY
START, AROUND 13-15Z.

&&

.MARINE...

RELATIVELY LIGHT SOUTHWEST WINDS WILL PERSIST THROUGH THE WEEKEND
AND MUCH OF NEXT WEEK, AS THE BERMUDA RIDGE REMAINS ACROSS CENTRAL
FL.

&&

.FIRE WEATHER...

INCREASED RAIN CHANCES WILL CONTINUE THIS WEEKEND. NO FIRE WEATHER
CONCERNS FOR THE NEXT SEVERAL DAYS.

&&

.HYDROLOGY...

RIVER STAGES REMAINED BELOW THEIR LOCAL ACTION LEVELS, AND THIS IS
LIKELY TO CONTINUE FOR THE NEXT SEVERAL DAYS AS WE DO NOT EXPECT
ORGANIZED HEAVY RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  90  72  92  73 /  20  70  30  50  30
PANAMA CITY   78  85  77  87  76 /  20  50  30  40  20
DOTHAN        72  87  71  89  72 /  30  70  40  50  30
ALBANY        72  88  71  90  72 /  30  70  40  50  30
VALDOSTA      71  91  71  92  72 /  30  60  30  50  30
CROSS CITY    73  91  73  92  73 /  20  60  30  50  30
APALACHICOLA  77  86  75  89  76 /  20  40  20  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 1 AM EDT SUNDAY FOR COASTAL FRANKLIN.

GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...MOORE
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...MOORE
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Jul 4, 4:03 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NNE MICCOSUKEE          30.59N 84.04W
07/04/2015                   LEON               FL   911 CALL CENTER

            TREE OF 2 FT DIAMETER FELL ON VETERANS MEMORIAL DRIVE
            NEAR MOCCASIN GAP AND IS BLOCKING ROAD.

&&

MOORE
Local storm report, Jul 4, 4:04 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     VALDOSTA                30.85N 83.28W
07/04/2015                   LOWNDES            GA   911 CALL CENTER

            1 TREE AND 1 TRAFFIC LIGHT BLOWN DOWN WITHIN THE CITY OF
            VALDOSTA

&&

DVD
Local storm report, Jul 4, 4:37 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     3 E VALDOSTA            30.85N 83.23W
07/04/2015                   LOWNDES            GA   911 CALL CENTER

            POWER LINES DOWN ON THE EAST SIDE OF VALDOSTA

&&

DVD
Special weather statement, Jul 4, 6:46 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT SAT JUL 4 2015

ALZ065>069-050045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH
646 PM EDT SAT JUL 4 2015

...THUNDERSTORMS APPROACHING SOUTHEAST ALABAMA...

AT 540 PM CDT...A LINE OF STRONG TO SEVERE STORMS STRETCHED ALONG
THE INTERSTATE 65 CORRIDOR IN CENTRAL ALABAMA FROM NEAR MONTGOMERY
TO NEAR EVERGREEN. THESE STORMS WERE MOVING EAST AT ABOUT 40 MPH.

IF THE STORMS HOLD TOGETHER...THEY WOULD MOVE THROUGH SOUTHEAST
ALABAMA BETWEEN APPROXIMATELY 615 PM AND 845 PM CDT. THE MAIN
THREATS WOULD BE GUSTY WINDS...HEAVY RAIN...AND LIGHTNING.

PEOPLE IN SOUTHEAST ALABAMA...PARTICULARLY THOSE WITH OUTDOOR
PLANS THIS EVENING...SHOULD CLOSELY MONITOR THE WEATHER AND BE
PREPARED TO MOVE INDOORS IF THUNDERSTORMS THREATEN.

08-LAMERS
Local storm report, Jul 4, 8:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     NW LEVEL PLAINS         31.30N 85.78W
07/04/2015                   DALE               AL   911 CALL CENTER

            TREE DOWN

&&

MCDERMOTT
Local storm report, Jul 4, 8:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     3 N ENTERPRISE          31.36N 85.85W
07/04/2015  M43 MPH          COFFEE             AL   AWOS

            MEASURED AT SHELL ARMY HELIPORT...KSXS.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:26 PM EDTSpecial Weather StatementTAEQuitman34 min
Jul 4, 8:59 PM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Quitman, Randolph, Terrell61 min
Jul 4, 9:59 PM EDTSpecial Weather StatementTAELee, Terrell61 min
Jul 5, 9:55 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole65 min
Jul 5, 10:54 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Grady and 4 more66 min
Jul 5, 11:21 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady54 min
Jul 5, 12:53 PM EDTSpecial Weather StatementTAEBerrien, Brooks, Cook, Lanier, Lowndes, Tift52 min
Jul 5, 1:05 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Tift40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.